Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 148410, 7 pages
http://dx.doi.org/10.1155/2013/148410
Research Article

Radiation and Magnetohydrodynamics Effects on Unsteady Free Convection Flow in a Porous Medium

Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia, 81310 Skudai, Malaysia

Received 21 April 2013; Revised 7 July 2013; Accepted 7 July 2013

Academic Editor: Waqar Khan

Copyright © 2013 Sami Ulhaq et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sami Ulhaq, Ilyas Khan, Farhad Ali, and Sharidan Shafie, “Radiation and Magnetohydrodynamics Effects on Unsteady Free Convection Flow in a Porous Medium,” Mathematical Problems in Engineering, vol. 2013, Article ID 148410, 7 pages, 2013. https://doi.org/10.1155/2013/148410.